New Jersey, 2015Flash Flood in New Jersey, July 1, 2015
July 1, 2015 · NWS OKX · 1 event in 1 county or zone
A warm front in the vicinity along with a weak area of low pressure triggered showers and thunderstorms that produced heavy rain that resulted in isolated flash flooding in Bergen County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A warm front in the vicinity along with a weak area of low pressure triggered showers and thunderstorms that produced heavy rain that resulted in isolated flash flooding in Bergen County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Jul 1, 2:51 AM EST, 1 hour 9 minutes earlier.
Area forecast discussion, Jul 1, 2:51 AM EST, 1 hour 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
351 AM EDT WED JUL 1 2015
.SYNOPSIS...
A WARM FRONT WILL LIFT NORTHEAST THROUGH THE AREA THIS AFTERNOON.
A COLD FRONT WILL MOVE ACROSS WEDNESDAY NIGHT. CANADIAN HIGH
PRESSURE WILL BUILD ACROSS THE AREA FROM THURSDAY INTO FRIDAY.
WAVES OF LOW PRESSURE WILL TRAVERSE A STATIONARY FRONT TO THE
SOUTH THROUGH THE WEEKEND. A WARM FRONT WILL LIFT THROUGH ON
MONDAY...WITH A COLD FRONT APPROACHING MONDAY NIGHT INTO TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SOUTHERN STREAM SHORTWAVE MOVES UP THE COAST THIS MORNING...WITH
APPROACHING UPPER TROUGH PIVOTING THROUGH THE REGION LATER THIS
MORNING THROUGH MID AFTERNOON.
AT THE SURFACE...A WARM FRONT/WEAK WAVE...PROGRESSES TOWARDS THE
REGION THIS MORNING...LIFTING NORTHEAST BY EARLY AFTERNOON. THEN A
COLD FRONT ENTERS THE REGION FROM THE WEST LATER THIS AFTERNOON.
NUMEROUS HEAVY SHOWERS AND SCT TSTMS NOTED WITH THIS FEATURE
ACROSS EASTERN PA AND SOUTHERN NJ THIS MORNING. MAIN THREAT WILL
BE HEAVY DOWNPOURS AND FLASH FLOODING AS PWATS INCREASE TO 1.75
INCHES. RAINFALL OF 1 TO 2 INCHES IN AN HOUR HAVE BEEN DETECTED
ACROSS SE PA. FLASH FLOOD WATCH IN EFFECT THROUGH THE MORNING
COMMUTE TO ADDRESS HAZARD. SEE HYDRO SECTION FOR MORE DETAILS.
WITH STRONG SHEAR PROFILES AND LLJ...CANT RULE OUT AN ISOLATED
STRONG TO SEVERE STORM...WITH EVEN SOME WEAK ROTATION ALONG WARM
FRONT/WAVE. SOUTHERN CT MAY BE THE PLACE TO WATCH AS THE WARM
FRONTAL/SURFACE WAVE MOVEMENT COINCIDES WITH APPROACHING SHORTWAVE
LATER THIS MORNING AND BUILDING DIURNAL INSTABILITY.
IN WAKE OF WARM FRONT/WAVE...BEST LLJ/MOISTURE AXIS APPEARS TO SLIDE
EAST OF THE REGION. SO UNCERTAINTY FOR LATE MORNING/EARLY AFTERNOON
CONVECTION IN TERMS OF AMOUNT OF DESTABILIZATION BEFORE SHORTWAVE
PASSAGE. ISO-SCT CONVECTION POSSIBLE AHEAD OF COLD FRONT ACROSS FAR
WESTERN PORTIONS OF THE REGION...OR ALONG ANY THERMAL OR LINGERING
PRE-FRONTAL TROUGH IN VICINITY OF NYC/NJ METRO AND SW CT THROUGH
EARLY AFTERNOON. IF CONVECTION CAN DEVELOP...IT HAS POTENTIAL TO
BE SEVERE.
THEREAFTER...SETUP DOES NOT LOOK FAVORABLE FOR WIDESPREAD CONVECTION
LATE IN THE LATE AFTERNOON INTO EARLY EVENING AS SHORTWAVE AXIS
IS ALREADY EAST OF THE REGION. COVERAGE SHOULD BE MORE ISOLATED
ALONG THE LAGGING COLD FRONT AS IT PASSES THROUGH...WITH A
DIMINISHED SEVERE THREAT DUE TO SUBSIDENCE AND A DRYING AIRMASS.
HIGHS IN THE LOWER TO MID 80S TODAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/...
MAIN SHORTWAVE AXIS SLIDES EAST OF THE REGION BY THIS EVENING...BUT
A WEAKER BACKSIDE SHORTWAVE MAY MOVE THROUGH AROUND 00Z.
THEREAFTER...THE REGION WILL BE ON THE SE FRINGE OF MEAN
TROUGHING THU AND FRI AS UPPER LOW SPINS NE THROUGH QUEBEC AND
EASTERN CANADA.
AT THE SURFACE...THE WEAK COLD FRONT SLOWLY SLIDES EAST THROUGH THE
REGION TONIGHT. ISOLATED SHRA/TSRA ACTIVITY POSSIBLE ALONG THE FRONT
IN THE EVENING WITH MARGINAL INSTABILITY AND WEAK SHORTWAVE
FORCING...BUT THIS SHOULD COME TO AN END LATER IN THE EVENING IN
WAKE OF SHORTWAVE.
GENERALLY DRY CONDITIONS THU AND FRI AS COLD FRONT PUSHES SOUTH
OF THE AREA AND WEAK HIGH PRESSURE BUILDS INTO THE REGION. THERE
IS A LOW PROB OF A PERIOD OF SHOWERS ACROSS SOUTHERN PORTIONS OF
THE TRI-STATE THU NIGHT AS A WEAK SHORTWAVE APPROACHES...AND WAVE
TO THE SOUTH MAY MAKE A CLOSE RUN.
TEMPS WILL RUN NEAR SEASONABLE.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
ON SATURDAY...THERE IS STILL SOME CHANCE OF MOISTURE TRIGGERING
SOME SCATTERED SHOWERS/THUNDERSTORMS...BUT WILL LOWER POPS FOR
MOST OF THE AREA SATURDAY AFTERNOON AND EVENING. TEMPERATURES ON
SATURDAY SHOULD BE IN THE UPPER 70S TO LOWER 80S. DRY WEATHER IS
THEN EXPECTED ON SUNDAY...WITH CHANCE FOR THUNDERSTORMS IN FOR
MONDAY NIGHT AS A WARM FRONT IS PREDICTED TO LIFT THROUGH THE
AREA. A COLD FRONT IS THEN EXPECTED TO APPROACH THE AREA MONDAY
NIGHT INTO TUESDAY.
TEMPS ARE EXPECTED TO BE NEAR SEASONABLE LEVELS THROUGH THE
EXTENDED PERIOD.
&&
.AVIATION /08Z WEDNESDAY THROUGH SUNDAY/...
A WARM FRONT S OF LI WILL PASS THRU THE REGION THIS MRNG. A COLD
FRONT WILL PASS THIS EVE.
SCT-BKN AROUND 1500 FT THIS MRNG. SCT SHWRS AND TSTMS WILL
CONTINUE TO DEVELOP AND TRACK NEWD TIL AROUND 15-17Z WHEN DRY AIR
WILL FLOW IN FROM THE SW. THIS SHOULD ALSO ALLOW FOR VFR TO
DEVELOP QUICKLY. THERE IS A CHC FOR SHWRS AND/OR TSTMS TO DEVELOP
THIS EVE RIGHT WITH THE COLD FRONT. THE PROB IS TOO LOW TO INCLUDE
IN THE TAFS HOWEVER ATTM.
SE FLOW VEERS TO THE SSW THIS MRNG...THEN SW FLOW AFT 15Z. GUST
POTENTIAL GREATEST AFT 17Z. WINDS SHIFT TO THE NW TNGT BEHIND THE
FRONT.
.OUTLOOK FOR 06Z THURSDAY THROUGH SUNDAY...
.LATE WED NGT...VFR WITH NW FLOW GENERALLY BLW 10KT.
.THU...VFR WITH LGT W FLOW. SEA BREEZES LIKELY.
.FRI...VFR WITH WINDS VEERING FROM THE NE TO THE ESE. SEA BREEZES
POSSIBLE.
.SAT...LOW PRES WILL TRACK S OF THE REGION. IF THE LOW IS CLOSE
ENOUGH...MVFR OR LWR POSSIBLE WITH -RA. WINDS GENERALLY N.
.SUN...IMPROVEMENT TO VFR.
&&
.MARINE...
OCEAN SEAS WILL GRADUALLY BUILD TO MARGINAL SCA THIS AFTERNOON
INTO EVE AHEAD OF A COLD FRONT...AND CONTINUE THROUGH TONIGHT.
OTHERWISE SUB SCA WINDS/SEAS EXPECTED THROUGH THE PERIOD OUTSIDE
OF ANY TSTMS.
&&
.HYDROLOGY...
A LARGE AREA OF HEAVY SHOWER AND SCATTERED THUNDERSTORMS WILL
PRODUCE RAINFALL RATES OF 1 TO 2 INCHES PER HOUR AS IT TRACKS
NORTHEAST THROUGH THE TRI-STATE THROUGH AT LEAST THE FRONT END OF
THE MORNING COMMUTE.
WITH HIGH TIDE APPROACHING THIS MORNING...MINOR URBAN
AND LOW-LYING FLOODING IS EXPECTED...WITH A MODERATE THREAT OF
FLASH FLOODING DUE TO TRAINING CONVECTION. A FLASH FLOOD WATCH HAS
BEEN ISSUED FOR MOST OF THE TRI-STATE AREA.
&&
.TIDES/COASTAL FLOODING...
WITH APPROACHING FULL MOON...TIDAL DEPARTURES OF ONLY 3/4 TO 1 1/2
FT ARE NEEDED FOR MINOR COASTAL FLOODING BENCHMARKS TO BE REACHED
DURING THE LATE EVENING/NIGHT HIGH TIDES THE NEXT FEW DAYS. MINOR
BENCHMARKS COULD BRIEFLY BE TOUCHED ACROSS THE MOST VULNERABLE
AREAS...PARTICULARLY ALONG THE SOUTH SHORE BAYS OF NASSAU COUNTY
AND WESTERN LI SOUND...THROUGH THE LATE WEEK PERIOD.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR CTZ005-006-009-010.
NY...FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR NYZ067>075-078-080-
176>179.
NJ...FLASH FLOOD WATCH UNTIL NOON EDT TODAY FOR NJZ002-004-006-
103>108.
MARINE...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM NOON TODAY TO 6
AM EDT THURSDAY FOR ANZ350-353-355.
&&
SYNOPSIS...NV
NEAR TERM...NV
SHORT TERM...NV
LONG TERM...FIG
AVIATION...JMC
MARINE...FIG/NV
HYDROLOGY...NV
TIDES/COASTAL FLOODING...NVHazardous weather outlook, Jul 1, 2:21 AM EST, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
321 AM EDT WED JUL 1 2015
CTZ005-006-009-010-NJZ002-004-006-103>108-NYZ067>075-078-080-176>179-
020730-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-SOUTHERN FAIRFIELD-
SOUTHERN NEW HAVEN-WESTERN PASSAIC-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
SOUTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-
SOUTHERN NASSAU-
321 AM EDT WED JUL 1 2015
...FLASH FLOOD WATCH IN EFFECT UNTIL NOON EDT TODAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
CTZ007-008-011-012-NYZ079-081-020730-
NORTHERN MIDDLESEX-NORTHERN NEW LONDON-SOUTHERN MIDDLESEX-
SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
321 AM EDT WED JUL 1 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ330-335-338-340-345-350-353-355-020730-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
321 AM EDT WED JUL 1 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
In the hours before
Special weather statement, Jul 1, 2:32 AM EST, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
332 AM EDT WED JUL 1 2015
NYZ067-010830-
ORANGE-
332 AM EDT WED JUL 1 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN ORANGE
COUNTY...
AT 332 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM FALLSBURG TO HAVEN TO NEAR HIGH POINT...AND MOVING
NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
BLOOMINGBURG AROUND 340 AM EDT.
WALDEN AROUND 415 AM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE PINE BUSH AND
SCOTCHTOWN.
LAT...LON 4150 7469 4150 7448 4157 7442 4160 7435
4160 7433 4163 7426 4163 7425 4160 7425
4159 7417 4129 7454 4136 7469
TIME...MOT...LOC 0732Z 221DEG 29KT 4173 7460 4154 7456 4134 7461Special weather statement, Jul 1, 3:01 AM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
401 AM EDT WED JUL 1 2015
NJZ002-004-006-103>108-NYZ067-069-072>075-010845-
WESTERN UNION-HUDSON-EASTERN BERGEN-EASTERN ESSEX-EASTERN
UNION-EASTERN PASSAIC-WESTERN PASSAIC-EASTERN BERGEN-WESTERN
BERGEN-EASTERN ESSEX-WESTERN ESSEX-EASTERN UNION-HUDSON-BRONX-NEW
YORK (MANHATTAN)-KINGS (BROOKLYN)-ORANGE-ROCKLAND-NEW YORK
(MANHATTAN)-BRONX-RICHMOND (STATEN IS.)-RICHMOND (STATEN IS.)-
401 AM EDT WED JUL 1 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT PASSAIC...UNION...
HUDSON...BERGEN...ESSEX...ROCKLAND...KINGS...NEW YORK...SOUTHEASTERN
ORANGE...BRONX...QUEENS AND RICHMOND COUNTIES...
AT 401 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WEST MILFORD TO NEAR UNION TO ROBERTSVILLE...AND
MOVING NORTHEAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
ELIZABETH...WEST MILFORD AND POUGHKEEPSIE--NEWBURGH AROUND 405 AM
EDT.
RINGWOOD...ORANGE AND UPPER GREENWOOD LAKE AROUND 410 AM EDT.
NEWARK...HARRISON AND CALDWELL AROUND 415 AM EDT.
BLOOMFIELD...WARWICK...SLOATSBURG...KEARNY...GREENWOOD LAKE AND
TOTTENVILLE AROUND 420 AM EDT.
PASSAIC...LYNDHURST...RUTHERFORD...SECAUCUS AND UNION CITY AROUND
425 AM EDT.
PATERSON...RIDGEFIELD...HUGUENOT AND TETERBORO AROUND 430 AM EDT.
HACKENSACK...MONROE...TODT HILL...FORT LEE...HAWTHORNE...
HARRIMAN...MORNINGSIDE HEIGHTS AND HARLEM AROUND 435 AM EDT.
BAYONNE...BERGENFIELD...PARAMUS...RIDGEWOOD...ENGLEWOOD...ORADELL
AND PORT RICHMOND AROUND 440 AM EDT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4059 7421 4060 7438 4072 7440 4097 7428
4104 7450 4109 7450 4120 7437 4123 7442
4149 7405 4102 7392 4058 7392 4057 7401
4070 7404 4071 7403 4067 7410 4059 7406
4050 7425
TIME...MOT...LOC 0801Z 224DEG 30KT 4113 7444 4070 7432 4034 7433Special weather statement, Jul 1, 3:57 AM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
457 AM EDT WED JUL 1 2015
NYZ078-080-177-179-010945-
SOUTHWEST SUFFOLK-NORTHERN NASSAU-SOUTHERN NASSAU-NORTHWEST SUFFOLK-
457 AM EDT WED JUL 1 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN NASSAU AND
WESTERN SUFFOLK COUNTIES...
AT 456 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PORT WASHINGTON TO BALDWIN TO LIDO BEACH...AND
MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
BROOKVILLE AROUND 500 AM EDT.
WESTBURY AROUND 505 AM EDT.
OYSTER BAY...LEVITTOWN...MASSAPEQUA...SYOSSET...BAYVILLE...WANTAGH
AND HICKSVILLE AROUND 510 AM EDT.
FARMINGDALE...PLAINVIEW...AMITYVILLE AND COLD SPRING HARBOR AROUND
515 AM EDT.
HUNTINGTON...LINDENHURST...WOODBURY AND MELVILLE AROUND 520 AM EDT.
BABYLON...HUNTINGTON STATION AND CENTERPORT AROUND 525 AM EDT.
NORTHPORT...DEER PARK AND DIX HILLS AROUND 530 AM EDT.
COMMACK AND BAY SHORE AROUND 535 AM EDT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4059 7356 4061 7349 4061 7348 4062 7345
4065 7344 4061 7355 4085 7370 4081 7365
4092 7357 4087 7346 4095 7349 4088 7342
4090 7343 4090 7335 4096 7340 4092 7317
4072 7309 4058 7356
TIME...MOT...LOC 0856Z 233DEG 26KT 4082 7364 4068 7360 4059 7357Flash Flood, Bergen
- When
- July 1, 4:00 AM EST to 4:25 AM EST
- Where
- Bergen County, 1 mi W of East Rutherford to 0.97 mi WSW of East Rutherford
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 40.827, -74.099
The intersection of Hackensack Street and East Union Avenue in East Rutherford was closed due to flooding.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Nevada, July 1 to 4, 201513 deaths · 1 event
- Flash Flooding and Hail in Missouri, July 1 to 2, 20152 deaths · $4.8 million · 3 in hail · 12 events
- Hail and Damaging Winds in Georgia, July 1 to 4, 20151 death · 4 injured · $128,000 · 1 in hail · 22 events
- Tornadoes and Flash Flooding in Missouri, July 1 to 4, 2015$2.6 million · EF1 · 112 events
- Heat in Oregon, July 1 to 5, 20151 death · 2 injured · 3 events
- Flooding in Missouri, July 1 to 31, 2015$7.4 million · 4 events
- Flooding in Illinois, July 1 to 30, 2015$1.0 million · 11 events
- Flooding in Indiana, July 1 to 30, 2015$1.1 million · 5 events
- Damaging Winds and Lightning Strikes in Tennessee, July 1 to 2, 2015$353,000 · 56 kt wind · 14 events
- Flash Flooding in New York, July 1, 2015$520,000 · 2 events
- Damaging Wind and Lightning Strike in Maryland, July 1, 2015$501,000 · 56 kt wind · 2 events
- Tornadoes and Flash Flooding in Missouri, July 1 to 2, 2015EF1 · 33 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 576118.